# SDR 2004UALA00233

- Difficulty date: March 2, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Engine: Pwa PW4077
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 113W72122
- Condition: Cracked
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B ACTUATOR FITTING CRACKED.  REPLACED ACTUATOR FITTING.
